Heat, Yolo T W/Ne Solano/Sacramento T X Sw/X W Placer/X W Amador/S Sutter
- When
- August 12, 12:01 AM PST to 11:59 PM PST
- Where
- Yolo T W/Ne Solano/Sacramento T X Sw/X W Placer/X W Amador/S Sutter forecast zone
- Reported by
- AWOS,ASOS,MESONET,ETC
A new record was set for the most consecutive days above 60 degrees in Sacramento. The temperature dipped to 59 degrees in Downtown Sacramento on the morning of July 10th then remained above 60 degrees until the morning of August 13th when it dropped to 57 degrees.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS STO wrote it up.
A new record was set for the most consecutive days above 60 degrees in Sacramento. The temperature dipped to 59 degrees in Downtown Sacramento on the morning of July 10th then remained above 60 degrees until the morning of August 13th when it dropped to 57 degrees. This is a new record of 33 consecutive days above 60 degrees. The old record was 29 consecutive days, set in July-August 2003.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before the first event at Aug 11, 8:00 PM PST, 4 hours 1 minute earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 900 PM PDT THU AUG 11 2005 .DISCUSSION... UPPER LEVEL RIDGE WEAKENS TOMORROW AND SATURDAY AS THE TROUGH MOVES THROUGH THE PACIFIC NORTHWEST. THIS WILL BRING A SLIGHT COOLING TREND. THE ONSHORE FLOW SHOULD INCREASE AND THE MARINE LAYER SHOULD DEEPEN FRIDAY NIGHT/SATURDAY MORNING. THIS WILL BRING A DELTA BREEZE FOR COOLER TEMPERATURES IN THE DELTA AND INTO ADJACENT VALLEY LOCATIONS. THE MODELS STILL DIFFER WITH THE THE LOCATION AND TRACK OF AN UPPER LOW OFF THE CENTRAL TO SOUTHERN CALIFORNIA COAST. DEPENDING ON THE LOCATION OF THIS LOW THE SIERRA COULD GET SOME WRAP AROUND MOISTURE TO FORM CUMULUS AND POSSIBLY ISOLATED THUNDERSTORMS. THE 00Z NAM DEVELOPS A LOW OFFSHORE OF SOUTHERN CALIFORNIA ON SUNDAY. THIS SHOULD KEEP THE CONVECTION SOUTH OF THE CWA BUT WILL HAVE TO MONITOR. THE GFS AND ECMWF SHOW A TROUGH OVER THE WEST COAST NEXT WEEK WHICH WOULD CONTINUE THE COOLING TREND AND BRING BELOW NORMAL TEMPERATURES. && .AVIATION... VFR CONDITIONS PREVAIL ACROSS THE INLAND AREAS TONIGHT AND TOMORROW WITH A WEAK RIDGE UPPER LEVEL RIDGE. MARINE LAYER OFF THE BAY AREA COAST WITH TOPS AROUND 1000 FEET FOR IFR CONDITIONS. SOME CUMULUS WILL DEVELOP EAST OF THE SIERRA TO KTPH AGAIN TOMORROW AFTERNOON. && .STO WATCHES/WARNINGS/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PDT THU AUG 11 2005 CAZ013>019-063-064-066>069-121400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PDT THU AUG 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO LAM
1 heat. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in California in 2005Every state in 2005This day in weather historyWarnings in California, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5471191.